# SDR NACA2024072600001

- Difficulty date: July 26, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,920 hours, 19,267 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Condition: Faulted
- Location: R1 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG VALVE STATUS MESSAGE. APPLIED FIM 24-20 FAULT TREE 802 BLOCKS 1-6. REPLACED R 1DG VALVE FAILURE RELAY K1032 PER WDM 24-11-21. PERFORMED ENGINE CHECK PER B767-300 AMM 71-00-00
